# SDR DXTA2024111501142

- Difficulty date: November 13, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N259QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6195
- Aircraft time: 969 hours, 582 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 37702836
- Part serial: 2237442
- Condition: Defective
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MLG BAY OVHT RED CAS: MLG BAY OVHT RED CAS ILLUMINATED IMMEDIATELY UPON RAISING THE LANDING GEAR.  LOWERED THE LG IN ACCORDANCE WITH THE QRC.  THE CAS REMAINED ILLUMINATED AFTER 5 MINUTES.  WE RETURNED TO THE AIRPORT AND LANDED AS SOOS AS POSSIBLE.  THE LIGHT WENT OUT IMMEDIATELY UPON TOUCHDOWN.  AFTER SHUTDOWN BOTH WHEEL WELLS WERE INSPECTED AND NO INDICATION OF OVERHEATING WERE FOUND CORRECTIVE ACTION; REPLACED MLG FIRE DETECTION CONTROL UNIT, PERFORMED OPERATIONAL TEST WITH NO DEFECTS NOTED AT THIS TIME. ALL WORK PERFORMED IAW CL-650 AMM:26-13-00,
